Journal Article

On weak spreadability of distributed-parameter systems and its achievement via linear—quadratic control techniques

DARIUSZ UCIŃSKI and ABDELHAQ EL JAI

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 2, pages 153-174
Published in print January 1997 | ISSN: 0265-0754
Published online January 1997 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/14.2.153
On weak spreadability of distributed-parameter systems and its achievement via linear—quadratic control techniques

Show Summary Details

Preview

In this paper, the concept of weak spreadability is introduced. It constitutes an extension of the idea developed by El Jai & Kassara. In the case of linear distributed systems we consider quadratic control techniques with a conveniently penalized criterion which makes the system weakly spreadable. The approach is outlined for a convection—diffusion system, and the results of a numerical study are also included to illustrate the main features of the considered problem.

Keywords: Spreadability; distributed-parameter systems; linear—quadratic control problem; vegetation dynamics

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.